# SDR UPS06447855

- Difficulty date: August 15, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 LBL4 FLOORBEAM UPPER SURFACE CORROSION.  CORROSON BLEND OUT 0.055" BY 2" BY 4" EXCEED SRM LIMIT.  M/D BS680 LBL4 FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 51-40-04 FIG 3.
